# SDR SWIA202053792

- Difficulty date: October 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT WEB HAS EVIDENCE OF CORROSION AT FLOOR LEVEL AT APPROXIMATELY BL42RH.  C-CHECK RO 11/1/2020.  REMOVED WEB, EVAULATED AND FOUND TO BE OUT OF LIMITS.  INSTALLED NEW WEB, PER REO.  COMPLIED WITH SKYWEST TASK CARD.
